miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Holomorphic Extension of CR Functions, Envelopes of Holomorphy, and Removable Singularities
Ecole Normale Superiore Paris.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences.
2006 (English)Book (Other academic)
Place, publisher, year, edition, pages
2006. Vol. 2006, 286 p.1-287 p.
Series
International Mathematical Research Surveys, ISSN 1687-1308 ; 2006
Keyword [en]
envelopes of holomorphy
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4135DOI: 10.1155/IMRS/2006/28925.Local ID: 5241OAI: oai:DiVA.org:miun-4135DiVA: diva2:29167
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2010-12-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Porten, Egmont
By organisation
Department of Natural Sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf